Integro-Functional Equations for Solving the Inverse Problem for a Nonlinear Ordinary Differential Equation
Differencialʹnye uravneniâ, Tome 41 (2005) no. 9, pp. 1203-1209
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_9_a5,
author = {A. M. Denisov},
title = {Integro-Functional {Equations} for {Solving} the {Inverse} {Problem} for a {Nonlinear} {Ordinary} {Differential} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {1203--1209},
year = {2005},
volume = {41},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_9_a5/}
}
TY - JOUR AU - A. M. Denisov TI - Integro-Functional Equations for Solving the Inverse Problem for a Nonlinear Ordinary Differential Equation JO - Differencialʹnye uravneniâ PY - 2005 SP - 1203 EP - 1209 VL - 41 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_9_a5/ LA - ru ID - DE_2005_41_9_a5 ER -
A. M. Denisov. Integro-Functional Equations for Solving the Inverse Problem for a Nonlinear Ordinary Differential Equation. Differencialʹnye uravneniâ, Tome 41 (2005) no. 9, pp. 1203-1209. http://geodesic.mathdoc.fr/item/DE_2005_41_9_a5/